# SDR GLBA20111020F

- Difficulty date: October 17, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 41,010 hours, 43,487 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS250251
- Condition: Inoperative
- Location: Pax Door Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE FORWARD DOOR LIGHT ILLUMINATED IN FLIGHT. MX REPLACED THE FWD DOOR SWITCH, SYS OPS CHECKED GOOD IAW EMM 52-71-01.
